# SDR VNAA9903009

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 001A761A1010106
- Condition: Failed
- Location: Lt Cond Lever
- Part time: 94,009 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

A NOSE WHEEL FAIL WARNING INDICATION WAS NOTED ON THE TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED, AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND CONDITION LEVER MICRO SWITCH ASSEMBLY, IN ACCORDANCE WITH DORNIER MAINTNENANCE MANUAL 76-11-05.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
